# SDR QMLA2012122012198

- Difficulty date: December 20, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N914EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0440
- Aircraft time: 2,038 hours, 9,985 cycles
- Engine: Pwa PW206B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 4649302041
- Part serial: 3793
- Condition: Damaged
- Location: Gearbox
- Part time: 1,266 hours
- Component: Gearbox
- Component part number: 4649010008
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKEOFF, MGB CHIP LIGHT ILLUMINATED.  INSPECTED CHIP DETECTOR AND FILTER ELEMENT, FINDINGS CLASSIFIED AS STAGE "B" DEPOSITS IAW SECTION 3, PART 3, FIG 5.  REPLACED OIL FILTER AND CLEANED CHIP PLUG.  PERFORMED 15 MIN GROUND RUN WITH NO DEFECTS NOTED.  CHIP EVENT REQUIRED A TOOTHING INSPECTION IAW ASB EC135-63A-012 WITHIN 10 HOURS.  INSPECTED MGB INPUT GEARSETS IAW ASB EC135-63A-012. FOUND PITTING DAMAGE ON SEVERAL TEETH ON NR 2 SIDE INPUT PINION PN: 4649 302 041.  FOUND PITTING DAMAGE ON NR 1 & NR 2 SIDE BEVEL GEAR PN: 4649 303 034.  IAW THE ASB THE DAMAGE NOTED IS CAUSE FOR REJECTION OF THE MAIN GEARBOX ASSY.
